Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 507 to 566 of 1835

507
Decay rate approximation of queue in packet switched networks

Hwang, Gang Ukresearcher; Kim, YC; Choi, BD, ELECTRONICS LETTERS, v.37, no.13, pp.864 - 865, 2001-06

508
Deciding whether there are infinitely many prime graphs with forbidden induced subgraphs

Brignall, Robert; Choi, Hojin; Jeong, Jisu; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.257, pp.60 - 66, 2019-03

509
Decomposition of places in dihedral and cyclic quintic trinomial extensions of global fields

Im, Bo-Haeresearcher; Lee, Yoonjin, MANUSCRIPTA MATHEMATICA, v.137, no.1-2, pp.107 - 127, 2012-01

510
Decomposition theorems and fine estimates for electrical fields in the presence of closely located circular inclusions

Ammari, Habib; (Kang, Hyeonbae; Lee, Hyundae; Lim, Mikyoungresearcher; Zribi, Habib, JOURNAL OF DIFFERENTIAL EQUATIONS, v.247, no.11, pp.2897 - 2912, 2009-12

511
Deep learning application to time-series prediction of daily chlorophyll-a concentration

Cho, HyungMin; Choi, U-Jinresearcher; Park, Heekyungresearcher, WIT Transactions on Ecology and the Environment, v.215, pp.157 - 163, 2018-10

512
Defective Colouring of Graphs Excluding A Subgraph or Minor

De Mendez, Patrice Ossona; Oum, Sang-Ilresearcher; Wood, David R., COMBINATORICA, v.39, no.2, pp.377 - 410, 2019-04

513
Deformation of a generically finite map to a hypersurface embedding

Catanese, Fabrizio; Lee, Yongnamresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.125, pp.175 - 188, 2019-05

514
Deformation of integral coisotropic submanifolds in symplectic manifolds

Ruan, Wei Dongresearcher, JOURNAL OF SYMPLECTIC GEOMETRY , v.3, no.2, pp.161 - 169, 2005-01

515
Deformations of convex real projective manifolds and orbifolds

Choi, Suhyoungresearcher; Lee, Gye-Seon; Marguis, Ludovic, Advanced Lectures in Mathematics, v.40, pp.263 - 310, 2018-10

516
Deformations of product-quotient surfaces and reconstruction of Todorov surfaces via Q-Gorenstein smoothing

Lee, Yongnamresearcher; Polizzi, Francesco, Advanced Studies in Pure Mathematics, v.65, pp.159 - 185, 2015-08

517
Degeneration of Kahler-Einstein manifolds I: The normal crossing case

Ruan, Wei Dongresearcher, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.6, no.2, pp.301 - 313, 2004-04

518
Degeneration of Kahler-Einstein manifolds II: the Toroidal case

Ruan, Wei Dongresearcher, COMMUNICATIONS IN ANALYSIS AND GEOMETRY, v.14, no.1, pp.1 - 24, 2006-01

519
Degree 3 unramified cohomology of classifying spaces for exceptional groups

Baek, Sanghoonresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.225, no.10, 2021-10

520
Degree reduction of Bezier curves and filter banks

Kim, Hong Ohresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.31, no.10, pp.23 - 30, 1996

521
DEGREE REDUCTION OF BEZIER CURVES AND ITS ERROR ANALYSIS

PARK, YB; Choi, UJinresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, v.36, pp.413 - 4, 1995-04

522
Degree reduction of Bezier curves by L(1)-approximation with endpoint interpolation

Kim, Hong-Ohresearcher; Moon, SY, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.33, no.5, pp.67 - 77, 1997

523
Degree three invariants for semisimple groups of types B, C, and D

Baek, Sanghoonresearcher, ADVANCES IN MATHEMATICS, v.351, pp.195 - 235, 2019-07

524
Dehn surgery and A-polynomial for knots

Kim, Jin-Hongresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.43, no.3, pp.519 - 529, 2006-08

525
DELAUNAY TYPE DOMAINS FOR AN OVERDETERMINED ELLIPTIC PROBLEM IN S-n x R AND H-n x R

Morabito, Filipporesearcher; Sicbaldi, Pieralberto, ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, v.22, no.1, pp.1 - 28, 2016-01

526
Delay analysis and optimality of the renewal access protocol

Kim, Yunbae; Hwang, Gangukresearcher, ANNALS OF OPERATIONS RESEARCH, v.252, no.1, pp.41 - 62, 2017-05

527
Delay Analysis of OFDMA-Aloha

Mutairi, Abdulmohsen; Roy, Sumit; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.12, no.1, pp.89 - 99, 2013-01

528
Delocalization and limiting spectral distribution of Erdos-Renyi graphs with constant expected degree

Jung, Paulresearcher; Lee, Jaehun, ELECTRONIC COMMUNICATIONS IN PROBABILITY, v.23, 2018-12

529
Delta perturbation of a moment functional

D.H. Kim; Kwon, Kil Hyunresearcher; S.B. Park, APPLICABLE ANALYSIS, v.74, no.3-4, pp.463 - 477, 2000-01

530
Denoising Monte Carlo sensitivity estimates

Kang, Wanmoresearcher; Kim, Kyoung-Kukresearcher; Shin, Hayongresearcher, OPERATIONS RESEARCH LETTERS, v.40, no.3, pp.195 - 202, 2012-05

531
Dependent SiZer: goodness-of-fit tests for tune series models

Park, Cheolwooresearcher; Marron J.S.; Rondonotti V., JOURNAL OF APPLIED STATISTICS, v.31, no.8, pp.999 - 1017, 2004-10

532
Derivatives of Blaschke products

Kim, Hong Ohresearcher, PACIFIC JOUR. MATH, v.114, no.0, pp.175 - 190, 1984-01

533
DESIGN AND ANALYSIS OF AN ADAPTIVE GUARD CHANNEL BASED CAC SCHEME IN A 3G-WLAN INTEGRATED NETWORK

Park, Jae-Man; Hwang, Gang-Ukresearcher; Jung, Boo-Geum, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.6, no.3, pp.621 - 639, 2010-08

534
Design and Analysis of Medium Access Protocol: Throughput and Short-Term Fairness Perspective

Kim, Yunbae; Hwang, Gang-Ukresearcher, IEEE-ACM TRANSACTIONS ON NETWORKING, v.23, no.3, pp.959 - 972, 2015-06

535
Design and Analysis of Optimal Random Access Policies in Cognitive Radio Networks

Hwang, Gang Ukresearcher; Roy, Sumit, IEEE TRANSACTIONS ON COMMUNICATIONS, v.60, no.1, pp.121 - 131, 2012-01

536
Design of a fair scheduler exploiting multiuser diversity with feedback information reduction

Hwang, Gang Ukresearcher; Ishizaki, F, IEEE COMMUNICATIONS LETTERS, v.12, no.2, pp.124 - 126, 2008-02

537
Detection of surface breaking cracks in two dimensions

Kang, HB; Lim, Mikyoungresearcher; Nakamura, G, INVERSE PROBLEMS, v.19, no.4, pp.909 - 918, 2003-08

538
Determinant formulas for class numbers in function fields

Jung, HY; Bae, Sung-Hanresearcher; Ahn, JY, MATHEMATICS OF COMPUTATION, v.74, no.250, pp.953 - 965, 2005

539
Development of an item selection method for test-construction by using a relationship structure among abilities

Kim, Sung-Horesearcher; Jeong, Mi Sook; Kim, Jung Ran, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.8, no.1, pp.193 - 207, 2001-04

540
Development of singularities for a single quasi-linear equation

K. H. KWONIresearcher; S. H. YOO; D. KIM, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.6, no.1, pp.1 - 12, 1991-06

541
DGA-Structure on Additive Higher Chow Groups

Krishna, Amalendu; Park, Jinhyunresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.1, pp.1 - 54, 2015

542
Diagonalizability and symmetrizability of Sobolev-type bilinear forms: A combinatorial approach

Kim, H. K.; Kwon, Kil Hyunresearcher; Littlejohn, L. L.; Yoon, G. J., LINEAR ALGEBRA AND ITS APPLICATIONS, v.460, pp.111 - 124, 2014-11

543
Differential equations and Sobolev orthogonality

Jung, IH; Kwon, Kil Hyunresearcher; Lee, DW; Littlejohn, LL, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.65, no.1-3, pp.173 - 180, 1995-12

544
Differential equations having orthogonal polynomial solutions

Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.80, no.1, pp.1 - 16, 1997-04

545
Differential equations of infinite order for Sobolev-type orthogonal polynomials

Jung, IH; Kwon, Kil Hyunresearcher; Yoon, GJ, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.78, no.2, pp.277 - 293, 1997-02

546
DIFFUSION OF BIOLOGICAL ORGANISMS: FICKIAN AND FOKKER-PLANCK TYPE DIFFUSIONS

Choi, Beomjun; Kim, Yong-Jungresearcher, SIAM JOURNAL ON APPLIED MATHEMATICS, v.79, no.4, pp.1501 - 1527, 2019-09

547
Diffusive and inviscid traveling waves of the Fisher equation and nonuniqueness of wave speed

Hilhorst, Danielle; Kim, Yong-Jungresearcher, APPLIED MATHEMATICS LETTERS, v.60, pp.28 - 35, 2016-10

548
Diffusive N-waves and metastability in the burgers equation

Kim, Yong Jungresearcher; Tzavaras, AE, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.33, no.3, pp.607 - 633, 2001-10

549
DIRICHLET PROBLEM ON THE UPPER HALF PLANE - A HEURISTIC ARGUMENT

Geon H. Choeresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.9, no.2, pp.327 - 329, 1994-04

550
Discontinuous Bubble Immersed Finite Element Method for Poisson-Boltzmann Equation

Kwon, In; Kwak, Do Y.researcher, COMMUNICATIONS IN COMPUTATIONAL PHYSICS, v.25, no.3, pp.928 - 946, 2019-03

551
Discontinuous bubble immersed finite element method for Poisson-Boltzmann-Nernst-Planck model

Kwon, In; Kwak, Do Youngresearcher; Jo, Gwanghyun, JOURNAL OF COMPUTATIONAL PHYSICS, v.438, 2021-08

552
Discontinuous bubble scheme for elliptic problems with jumps in the solution

Chang, Kwang S.; Kwak, Do Youngresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.200, no.5-8, pp.494 - 508, 2011

553
DISCONTINUOUS NONLINEARITY AND FINITE TIME EXTINCTION

Chung, Jaywan; Kim, Yong-Jungresearcher; Kwon, Ohsang; Pan, Xingbin, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.52, no.1, pp.894 - 926, 2020-02

554
Discrete classical orthogonal polynomials

Kwon, Kil Hyunresearcher; Lee, DW; Park, SB; Yoo, BH, JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, v.4, no.2, pp.145 - 162, 1998

555
Discrete Sobolev orthogonal polunomials and scond order difference equations

H. S. JUNG; K. H. KWONresearcher; D. W. LEE, 대한수학회지, v.36, no.2, pp.381 - 402, 1999-06

556
Discrete-continuous symmetrized Sobolev inner products

Bueno, MI; Kwon, Kil Hyunresearcher; Marcellan, F, ACTA APPLICANDAE MATHEMATICAE, v.82, no.3, pp.309 - 331, 2004-07

557
Disk-homogeneous Riemannian manifolds

이성연researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.36, no.2, pp.395 - 402, 1999

558
Dispersal towards food: the singular limit of an Allen-Cahn equation

Hilhorst, Danielle; Kim, Yong-Jungresearcher; Kwon, Dohyun; Thanh Nam Nguyen, JOURNAL OF MATHEMATICAL BIOLOGY, v.76, no.3, pp.531 - 565, 2018-02

559
Distance-Based Inter-Cell Interference Coordination in Small Cell Networks: Stochastic Geometry Modeling and Analysis

Yoon, Jonghun; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.17, no.6, pp.4089 - 4103, 2018-06

560
Distribution of Discrete Time Delta-Hedging Error via a Recursive Relation

Park, Minseok; Lee, Kyungsub; Choe, Geon Horesearcher, EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, v.6, no.3, pp.314 - 336, 2016-08

561
Distributions and Euler systems in global function fields

Bae, Sung-Hanresearcher; Yin, Linsheng, ACTA ARITHMETICA, v.128, no.1, pp.1 - 17, 2007

562
Distributions and Gamma-monomials

Bae, Sung-Hanresearcher; Gekeler, EU; Yin, LS, MATHEMATISCHE ANNALEN, v.321, no.3, pp.463 - 478, 2001-11

563
Division polynomials of elliptic curves over finite fields

Cheon, J; Hahn, Sang-Geunresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.72, no.10, pp.226 - 227, 1996-12

564
Division problem of moment functionals

Lee, JH; Kwon, Kil Hyunresearcher, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.32, no.2, pp.739 - 758, 2002

565
Divisor functions arising from q-series

Cho, Bumkyu; Kim, Daeyeoul; Koo, JaKyungresearcher, PUBLICATIONES MATHEMATICAE-DEBRECEN, v.76, no.3-4, pp.495 - 508, 2010-04

566
Domain Decomposition Methods Using Dual Conversion for the Total Variation Minimization with L-1 Fidelity Term

Lee, Chang-Ockresearcher; Nam, Changmin; Park, Jongho, JOURNAL OF SCIENTIFIC COMPUTING, v.78, no.2, pp.951 - 970, 2019-02

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0